MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT TOTAL PSA

ABBOTT IRELAND ARCHITECT TOTAL PSA
Catalog Number 06C06-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated total psa result on the architect i1000sr aanlyzer.The following data was provided: sid (b)(4) initial 32.64 ng/ml repeated 0.12, 0.14 and 0.12.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT TOTAL PSA
Common Device Name
TOTAL PSA
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8188954
Report Number3008344661-2018-00110
Device Sequence Number19332215
Product Code MTF
UDI-Device Identifier00380740008987
UDI-Public00380740008987
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2019
Device Catalogue Number06C06-27
Device Lot Number89009FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER; ARCHITECT I1000SR ANALYZER, LN 01L86-01; LN 01L86-01 SN (B)(4); SN (B)(4)